# SDR AALA201612219002

- Difficulty date: December 10, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 60,951 hours, 22,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FLOORBEAM  AT FR 68 AND -Y765. REPLACED FLOORBEAM PER SRM 51-42-11.
